Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :39 Issue : 1 2012      Add To Cart                                                                    Download

Hypersurfaces of Kenmotsu manifolds endowed with a quarter-symmetric non-metric connection

Auther : UDAY CHAND DE* AND ABUL KALAM MONDAL**

 

*Department of Pure Mathematics, University of Calcutta, 35, B. C. Road, West Bengal, Kolkata-700019, INDIA e-mail: uc_de@yahoo.com
** Abul Kalam Mondal, Department of Mathematics, Dum Dum Motijheel Rabindra Mahavidyalaya, Dum Dum Road, Kolkata-700074, West Bengal, INDIA e-mail: kalam_ju@yahoo.co.in
 
 
ABSTRACT
 
The object of the present paper is to define a quarter-symmetric non-metric connection in a Kenmotsu manifold and consider non-invariant and anti-invariant hypersurfaces of Kenmotsu manifold endowed with a quarter-symmetric non-metric connection. Finally, we obtain the Gauss and Codazzi equations with respect to a quarter-symmetric non- metric connection.
 
Keywords: Codazzi equations; Gauss equations; hypersurfaces; Kenmotsu manifold;
                   quarter-symmetric non-metric connection.
 
AMS Subject Classification: 53D12; 53C05.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55202

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law